# SDR SWAA2022032957904

- Difficulty date: October 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE CRACKED / LOCATED AND DRILLED FWD CARGO FWD SCUFF PLATE PN# 143A8331 IAW SRM 51-40-05-0G-0 AND BOEING DWG 143A8331
